# SDR 8EKA20140120004

- Difficulty date: January 14, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N104EV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 27,789 hours, 40,816 cycles
- Engine: Pwa PT6*
- Engine time: 26,723 hours, 37,287 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 3516050274
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS FOUND ON THE LT WING FLAP.  THE ACFT WAS REMOVED FROM SERVICE & REPAIRED.
